# SDR SWAA2021040159212

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,346 hours, 35,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMPER REPORT FWD CARGO BIN AFT FLOOR PANEL (120CF) HS 6' CRACKED AT FWD CENTER EDGE. / REFERENCE CLOSING DMA #0548206 R+R FWD CARGO FLOOR PANEL 120CF PER AMM 25-52-10 CL#74051
